# SDR DALA2016032002118

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINKS ON FUEL PANEL ACCESS NR 1377C, LT WING.  CORROSION ON SETTLEMENT AREA AND COUNTERSINKS WAS REMOVED, 3 HOLES NO ADJACENT OUT OF LIMITS, HOLES AND COUNTERSINK OUT OF LIMITS WERE REWORKED AND REPAIRED IAW SRM 51-22-2A, CONDITION II.  AREA REWORKED WERE TREATED IAW SRM 51-10-3 PAR 21 AND FUEL ACCESS PANEL WAS PAINTED IAW PS 900-3-6, NR 36.
